The Stability of a Class of Difference Equations  

一类差分方程的渐近性(英文)

在线阅读下载全文

作  者:段魁臣[1] 

机构地区:[1]新疆大学数学系

出  处:《Journal of Mathematical Research and Exposition》1992年第3期433-437,共5页数学研究与评论(英文版)

摘  要:In this paper, we study the stability of a class of difference equations, obtain the sufficient conditions of asymptotic stability and uniformly asymptotic stability by applying Liapunov functions. These results are a extension of Wang Lian et al's results.本文对高维非自治差分方程得到了保证其平凡解渐近稳定,一致渐近稳定的判别准则,而对V逐数的差分不要求负定性,推广了文[1]中相应的结果.

关 键 词:差分方程 渐近性 非自治 

分 类 号:O175.7[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象